# SDR DHL9970345C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, GALLEY DOOR UPPER FLAP HINGE HAS CORROSION.  REMOVED GALLEY DOOR UPPPER FLAP PER MM 20-10-1.  INSTALLED GALLEY DOOR UPPER FLAP (GATE ASSY) PER MM 52-12-0.  REMOVED AND REPLACED PIN STOP ON GALLEY DOOR UPPER FLAP PER 52-12-0.  SEALED OUTSIDE OF DOOR WITH RTV SILICONE SEALANT PER MM 57-30-0, N/R 3142.
